# SDR 96ZZZX3007

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N529SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10095
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: O8610005
- Condition: Failed
- Location: Nose Trim
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM SWITCH FAILS TO OPERATE WHEN SELECTING NOSE UP SETTING.
